# SDR CA960415012

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: 894120
- Condition: Internal Failure
- Location: Nr 3 Eng
- Component: Whittaker, 894120
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D, E

## Discrepancy

(CAN)INTERMITTENT FIRE WARNING ON #3 ENGINE WHILE TAXIING OUT.  ENGINE SHUT DOWN AND RETURNED TO GATE. #3 FIRE LOOP AT FAULT. REPLACED.
